# SDR WAIA2013F00098

- Difficulty date: February 26, 2013
- Submitted: March 27, 2013
- Operation: Air carrier
- Aircraft: N655BA
- Make and model: Beech 200BEECH
- Aircraft serial: BB655
- Aircraft time: 10,869 hours, 10,574 cycles
- Engine: Pwa PT6A41
- Engine time: 10,486 hours, 10,218 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Hung Start
- Location: Nr 2
- Stage of operation: NR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E

## Discrepancy

FLIGHT CREW EXPERIENCED A "HUNG START" ON NR 2 ENGINE AT 40 PERCENT NG DURING START.  ENGINE WAS SHUTDOWN AND MX WAS NOTIFIED.  REMOVED P3 FILTER HSG ASSY; CLEANED AIR FILTER HSG DRAIN VALVE. REINSTALLED P3 FILTER HSG IAW MM CHAPTER 73-10-07.  PERFORMED OPS CHECK OF NR 2 ENGINE WITH NO DEFECTS NOTED.  ACFT WAS THEN RETURNED TO SERVICE.
